American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Agavard Kh. Khachatryan and Khachatur A. Khachatryan. Some problems concerning the solvability of the nonlinear stationary Boltzmann equation in the framework of the BGK model. Trans. Moscow Math. Soc. 77 (2016) 87-106.
Abstract, references, and article information   
View Article: PDF

[2] Qin Li, Jianfeng Lu and Weiran Sun. Half-space kinetic equations with general boundary conditions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Jingwei Hu and Lexing Ying. A fast algorithm for the energy space boson Boltzmann collision operator. Math. Comp. 84 (2015) 271-288.
Abstract, references, and article information   
View Article: PDF

[4] Laure Saint-Raymond. A mathematical PDE perspective on the Chapman--Enskog expansion. Bull. Amer. Math. Soc. 51 (2014) 247-275.
Abstract, references, and article information   
View Article: PDF

[5] Ming-Ying Zhong and Hai-Liang Li. Long time behavior of the Fokker-Planck-Boltzmann equation with soft potential. Quart. Appl. Math. 70 (2012) 721-742.
Abstract, references, and article information
View Article: PDF

[6] Philip T. Gressman and Robert M. Strain. Global classical solutions of the Boltzmann equation without angular cut-off. J. Amer. Math. Soc. 24 (2011) 771-847. MR 2784329.
Abstract, references, and article information   
View Article: PDF

[7] Shih-Hsien Yu. Nonlinear wave propagations over a Boltzmann shock profile. J. Amer. Math. Soc. 23 (2010) 1041-1118. MR 2669708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Matthias Wiedmer. Finite element approximation for equations of magnetohydrodynamics. Math. Comp. 69 (2000) 83-101. MR 1654014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rafael D. Benguria and Cecilia Yarur. Symmetry properties of the solutions to Thomas-Fermi-Dirac-von Weizs\"acker type equations . Trans. Amer. Math. Soc. 320 (1990) 665-675. MR 974511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jeff E. Lewis. Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains . Trans. Amer. Math. Soc. 320 (1990) 53-76. MR 1005935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jyh-Hao Lee. On the dissipative evolution equations associated with the Zakharov-Shabat system with a quadratic spectral parameter . Trans. Amer. Math. Soc. 316 (1989) 327-336. MR 943304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jyh-Hao Lee. Global solvability of the derivative nonlinear Schr\"odinger equation . Trans. Amer. Math. Soc. 314 (1989) 107-118. MR 951890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas Kappeler. Isospectral potentials on a discrete lattice. III . Trans. Amer. Math. Soc. 314 (1989) 815-824. MR 961624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Amy Cohen and Thomas Kappeler. Nonuniqueness for solutions of the Korteweg-de Vries equation . Trans. Amer. Math. Soc. 312 (1989) 819-840. MR 988885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arthur W. Chou. Criteria for selfadjointness of the Dirac operator on pseudomanifolds . Proc. Amer. Math. Soc. 106 (1989) 1107-1116. MR 975634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. Constantin and J.-C. Saut. Local smoothing properties of dispersive equations . J. Amer. Math. Soc. 1 (1988) 413-439. MR 928265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. C. Fife, O. A. Palusinski and Y. Su. Electrophoretic traveling waves . Trans. Amer. Math. Soc. 310 (1988) 759-780. MR 973176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Beals, Percy Deift and Carlos Tomei. Direct and Inverse Scattering on the Line. Math. Surveys Monogr. 28 (1988) MR MR954382.
Book volume table of contents

[19] Richard Beals, Percy Deift and Carlos Tomei. The inverse problem. Math. Surveys Monogr. 28 (1988) 81-146.
Book volume table of contents
View Article: PDF

[20] Richard Beals, Percy Deift and Carlos Tomei. Introduction. Math. Surveys Monogr. 28 (1988) 1-4.
Book volume table of contents
View Article: PDF

[21] Richard Beals, Percy Deift and Carlos Tomei. The forward problem. Math. Surveys Monogr. 28 (1988) 5-80.
Book volume table of contents
View Article: PDF

[22] Richard Beals, Percy Deift and Carlos Tomei. Applications. Math. Surveys Monogr. 28 (1988) 147-196.
Book volume table of contents
View Article: PDF

[23] François Golse. The Milne problem for the radiative transfer equations (with frequency dependence) . Trans. Amer. Math. Soc. 303 (1987) 125-143. MR 896011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Joel D. Avrin. The generalized Burgers' equation and the Navier-Stokes equation in ${\bf R}\sp n$ with singular initial data . Proc. Amer. Math. Soc. 101 (1987) 29-40. MR 897066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stephanos Venakides. The zero dispersion limit of the Korteweg-de Vries equation with periodic initial data . Trans. Amer. Math. Soc. 301 (1987) 189-226. MR 879569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] O. Kavian. A remark on the blowing-up of solutions to the Cauchy problem for nonlinear Schr\"odinger equations . Trans. Amer. Math. Soc. 299 (1987) 193-203. MR 869407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jong Uhn Kim. On the Cauchy problem associated with the motion of a Bingham fluid in the plane . Trans. Amer. Math. Soc. 298 (1986) 371-400. MR 857449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Pierre Degond. Spectral theory of the linearized Vlasov-Poisson equation . Trans. Amer. Math. Soc. 294 (1986) 435-453. MR 825714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Stephanos Venakides. Long time asymptotics of the Korteweg-de Vries equation . Trans. Amer. Math. Soc. 293 (1986) 411-419. MR 814929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shinnosuke Oharu and Tadayasu Takahashi. On nonlinear evolution operators associated with some nonlinear dispersive equations . Proc. Amer. Math. Soc. 97 (1986) 139-145. MR 831403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia